Found: 2 resources


Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2010 (2)

Listing 1 - 2 of 2
Sort by

Local and Global Uniqueness Theorems of the N-th Order Partial Differential Equations

Baghdad Science Journal, 2010, Volume 7, Issue عدد خاص بمؤتمر العلمي النسوي 1, Pages 829-832

Local and Global Uniqueness Theorems of the N-th Order Differential Equations

Engineering and Technology Journal, 2010, Volume 28, Issue 3, Pages 520-524
 

Listing 1 - 2 of 2
Sort by